Alert archive / Illinois / Severe Thunderstorm Warnings in 1998

Severe Thunderstorm Warning 196, NWS Lincoln, IL

July 22, 1998Effingham County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jul 22, 1998, 6:16 PM CDT for Effingham County, Illinois. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 22, 1998, 6:16 PM CDT (23:16 UTC)
Expired
Jul 22, 1998, 7:15 PM CDT
In force
59 min
Issued by
NWS Lincoln, IL
Area
Whole counties

County Effingham County, IL

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.3 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 1998-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 407 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 1998-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -70 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
407 J/kg
Mixed-layer CIN
-137 J/kg
Mixed-layer LCL
1052 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
-70 m²/s²
0-3 km storm-relative helicity
-37 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
TTAA00 KSPI 222316 RRA
SVRSPI
ILC049-230015-

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
616 PM CDT WED JUL 22 1998

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EFFINGHAM COUNTY IN SOUTHEASTERN ILLINOIS

* UNTIL 715 PM CDT

* AT 610 PM...LINCOLN DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS EXTENDING FROM EFFINGHAM TO 20 MILES SOUTHWEST OF
  ALTAMONT...MOVING EAST AT 25 MPH.

* THIS STORM IS EXPECTED TO AFFECT AREAS AROUND...
  EFFINGHAM
  ALTAMONT
  TEUTOPOLIS
  WATSON

DAMAGING WIND GUSTS OF 60 MPH OR HIGHER WILL ACCOMPANY THIS STORM.
MOVE TO A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

REMEMBER...SEVERE THUNDERSTORMS MAY PRODUCE TORNADOES AT ANY TIME.

AUTEN/HEDGES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 2:10 PM CDT, 4 hours 6 minutes earlier.

Area forecast discussion, Jul 22, 2:10 PM CDT, 4 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
210 PM CDT WED JUL 22 1998

18Z SFC MAP STILL HAS COLD FRONT DRAPED ACROSS IOWA JUST WEST OF
DSM.  MANY TSTM OUTLFLOW BOUNDARIES PRODUCING LARGE MRGNL SVR TSTM
OVR CNTRL IL JUST SE OF ILX.  STLT PICS SHOW SLIM PICKINGS FOR PCPN
THROUGH WSTN IL AND ERN IOWA. MDL DATA AS PER FWCS CORROBORATE THIS
WITH POPS UNDER 30 PCT AFT 00Z TNGT.

FOR THOSE AREAS IN ILX CWA THAT WILL HAVE ANTECEDANT MOISTURE FROM
LOCAL TSTMS COULD END UP WITH FOG AROUND 12Z WITH LIGHT NORTH WINDS
AND 1-2 TEMP/DEW POINT SPREADS.

PIA   66/85  32
SPI   68/86  32
DEC   68/87  32
CMI   69/86  42
LWV   70/87  42

PALMER

In the hours before

Local storm report, Jul 22, 4:48 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT        ...UPDATED...
NATIONAL WEATHER SERVICE LINCOLN IL      ...A TOTAL EVENT SUMMARY...
448 PM CDT WED JUL 22 1998

TIME(CDT)  .....CITY LOCATION..... STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0850 AM    HAVANA                    IL    WIND DAMAGE
07/22/98   MASON                           TREES AND POWER LINES
                                           DOWN IN BATH...ALONG
                                           ROUTE 78 BETWEEN BATH
                                           AND HAVANA...AND IN
                                           HAVANA.
                                           GRAIN WAGON BLOWN ACROSS
                                           ROAD IN HAVANA. HAVANA CITY
                                           DISPOSAL PLANT SHED DOORS
                                           BLOWN IN.
                                           FROM SHERIFF AND ESDA.

1130 AM    RUSHVILLE                 IL    60 MPH TSTM GUST
07/22/98   SCHUYLER                        MANY LARGE TREES AND TREE
                                           LIMBS BLOWN DOWN. POWER
                                           LINES DOWN...POWER OUT IN
                                           HALF OF TOWN. PORCH
                                           OVERHANGS DAMAGED.
                                           FROM COUNTY ESDA.

1225 PM    NEWMANSVILLE              IL    WIND DAMAGE
07/22/98   CASS                            4 TREES BLOWN DOWN.
                                           FROM MENARD COUNTY
                                           ESDA.

1244 PM    PETERSBURG                IL    WIND DAMAGE
07/22/98   MENARD                          SEVERAL LARGE TREES
                                           AND LARGE LIMBS BLOWN
                                           DOWN IN THE
                                           DOWNTOWN AREA.
                                           FROM COUNTY ESDA.

1255 PM    3 N ATHENS                IL    WIND DAMAGE
07/22/98   MENARD                          8 INCH TREE LIMBS BROKEN
                                           OFF.
                                           FROM NWS COOP OBSERVER.

0135 PM    MOUNT PULASKI             IL    WIND DAMAGE
07/22/98   LOGAN                           TREES BLOWN DOWN.
                                           FROM COUNTY ESDA.

0140 PM    BEASON                    IL    WIND DAMAGE
07/22/98   LOGAN                           TREE BLOWN DOWN.
                                           FROM COUNTY ESDA.

0140 PM    CHESTNUT                  IL    WIND DAMAGE
07/22/98   LOGAN                           LARGE LIMBS DOWN...
                                           POSSIBLE STRUCTURAL
                                           DAMAGE TO FARM.
                                           FROM COUNTY ESDA.

0205 PM    WAPELLA                   IL    WIND DAMAGE
07/22/98   DE WITT                         LIMBS BLOWN DOWN.
                                           FROM COUNTY ESDA.

0300 PM    TOLONO                    IL    WIND DAMAGE
07/22/98   CHAMPAIGN                       TREES AND POWER LINES
                                           BLOWN DOWN.
                                           FROM COUNTY ESDA.

0300 PM    SIDNEY                    IL    WIND DAMAGE
07/22/98   CHAMPAIGN                       TREES AND POWER LINES
                                           BLOWN DOWN. ONE TREE
                                           BLOCKING ROADWAY.
                                           FROM COUNTY ESDA.

0320 PM    DIVERNON                  IL    WIND DAMAGE
07/22/98   SANGAMON                        ALL ON THE SOUTH SIDE OF
                                           TOWN...50 FOOT TALL...
                                           3 FOOT DIAMETER TREE
                                           UPROOTED.
                                           30 FOOT TALL...20 INCH
                                           DIAMETER TREE SNAPPED OFF
                                           2 FEET ABOVE THE BASE.
                                           GRAIN BIN PICKED UP AND
                                           MOVED OFF FOUNDATION.
                                           FROM COUNTY ESDA AND
                                           SHERIFF.

0320 PM    CHRISMON                  IL    WIND DAMAG0E
07/22/98   EDGAR                           LARGE TREE LIMBS BLOWN DOWN.
                                           FROM NWS COOP OBSERVER.

GOETSCH
Local storm report, Jul 22, 4:48 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT        ...UPDATED...
NATIONAL WEATHER SERVICE LINCOLN IL      ...A TOTAL EVENT SUMMARY...
448 PM CDT WED JUL 22 1998

TIME(CDT)  .....CITY LOCATION..... STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0850 AM    HAVANA                    IL    WIND DAMAGE
07/22/98   MASON                           TREES AND POWER LINES
                                           DOWN IN BATH...ALONG
                                           ROUTE 78 BETWEEN BATH
                                           AND HAVANA...AND IN
                                           HAVANA.
                                           GRAIN WAGON BLOWN ACROSS
                                           ROAD IN HAVANA. HAVANA CITY
                                           DISPOSAL PLANT SHED DOORS
                                           BLOWN IN.
                                           FROM SHERIFF AND ESDA.

1130 AM    RUSHVILLE                 IL    60 MPH TSTM GUST
07/22/98   SCHUYLER                        MANY LARGE TREES AND TREE
                                           LIMBS BLOWN DOWN. POWER
                                           LINES DOWN...POWER OUT IN
                                           HALF OF TOWN. PORCH
                                           OVERHANGS DAMAGED.
                                           FROM COUNTY ESDA.

1225 PM    NEWMANSVILLE              IL    WIND DAMAGE
07/22/98   CASS                            4 TREES BLOWN DOWN.
                                           FROM MENARD COUNTY
                                           ESDA.

1244 PM    PETERSBURG                IL    WIND DAMAGE
07/22/98   MENARD                          SEVERAL LARGE TREES
                                           AND LARGE LIMBS BLOWN
                                           DOWN IN THE
                                           DOWNTOWN AREA.
                                           FROM COUNTY ESDA.

1255 PM    3 N ATHENS                IL    WIND DAMAGE
07/22/98   MENARD                          8 INCH TREE LIMBS BROKEN
                                           OFF.
                                           FROM NWS COOP OBSERVER.

0135 PM    MOUNT PULASKI             IL    WIND DAMAGE
07/22/98   LOGAN                           TREES BLOWN DOWN.
                                           FROM COUNTY ESDA.

0140 PM    BEASON                    IL    WIND DAMAGE
07/22/98   LOGAN                           TREE BLOWN DOWN.
                                           FROM COUNTY ESDA.

0140 PM    CHESTNUT                  IL    WIND DAMAGE
07/22/98   LOGAN                           LARGE LIMBS DOWN...
                                           POSSIBLE STRUCTURAL
                                           DAMAGE TO FARM.
                                           FROM COUNTY ESDA.

0205 PM    WAPELLA                   IL    WIND DAMAGE
07/22/98   DE WITT                         LIMBS BLOWN DOWN.
                                           FROM COUNTY ESDA.

0300 PM    TOLONO                    IL    WIND DAMAGE
07/22/98   CHAMPAIGN                       TREES AND POWER LINES
                                           BLOWN DOWN.
                                           FROM COUNTY ESDA.

0300 PM    SIDNEY                    IL    WIND DAMAGE
07/22/98   CHAMPAIGN                       TREES AND POWER LINES
                                           BLOWN DOWN. ONE TREE
                                           BLOCKING ROADWAY.
                                           FROM COUNTY ESDA.

0320 PM    DIVERNON                  IL    WIND DAMAGE
07/22/98   SANGAMON                        ALL ON THE SOUTH SIDE OF
                                           TOWN...50 FOOT TALL...
                                           3 FOOT DIAMETER TREE
                                           UPROOTED.
                                           30 FOOT TALL...20 INCH
                                           DIAMETER TREE SNAPPED OFF
                                           2 FEET ABOVE THE BASE.
                                           GRAIN BIN PICKED UP AND
                                           MOVED OFF FOUNDATION.
                                           FROM COUNTY ESDA AND
                                           SHERIFF.

0320 PM    CHRISMON                  IL    WIND DAMAG0E
07/22/98   EDGAR                           LARGE TREE LIMBS BLOWN DOWN.
                                           FROM NWS COOP OBSERVER.

GOETSCH
Local storm report, Jul 22, 5:15 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT           ...UPDATED...
NATIONAL WEATHER SERVICE LINCOLN IL      ...A TOTAL EVENT SUMMARY...
515 PM CDT WED JUL 22 1998

TIME(CDT)  .....CITY LOCATION..... STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0900 AM    HAVANA                    IL    WIND DAMAGE
07/22/98   MASON                           TREES AND POWER LINES
                                           DOWN IN BATH...ALONG
                                           ROUTE 78 BETWEEN BATH
                                           AND HAVANA...AND IN
                                           HAVANA.
                                           GRAIN WAGON BLOWN ACROSS
                                           ROAD IN HAVANA. HAVANA CITY
                                           DISPOSAL PLANT SHED DOORS
                                           BLOWN IN.
                                           FROM SHERIFF AND ESDA.

1130 AM    RUSHVILLE                 IL    60 MPH TSTM GUST
07/22/98   SCHUYLER                        MANY LARGE TREES AND TREE
                                           LIMBS BLOWN DOWN. POWER
                                           LINES DOWN...POWER OUT IN
                                           HALF OF TOWN. PORCH
                                           OVERHANGS DAMAGED.
                                           FROM COUNTY ESDA.

1225 PM    NEWMANSVILLE              IL    WIND DAMAGE
07/22/98   CASS                            4 TREES BLOWN DOWN.
                                           FROM MENARD COUNTY
                                           ESDA.

1244 PM    PETERSBURG                IL    WIND DAMAGE
07/22/98   MENARD                          SEVERAL LARGE TREES
                                           AND LARGE LIMBS BLOWN
                                           DOWN IN THE
                                           DOWNTOWN AREA.
                                           FROM COUNTY ESDA.

1255 PM    3 N ATHENS                IL    WIND DAMAGE
07/22/98   MENARD                          8 INCH TREE LIMBS BROKEN
                                           OFF.
                                           FROM NWS COOP OBSERVER.

0135 PM    MOUNT PULASKI             IL    WIND DAMAGE
07/22/98   LOGAN                           2 FOOT DIAMETER TREES
                                           BLOWN DOWN...AND 1 FOOT
                                           DIAMETER LIMBS RIPPED OUT
                                           OF TOPS OF TREES. POWER OUT
                                           IN A FEW HOMES IN TOWN.
                                           FROM COUNTY ESDA.

0140 PM    BEASON                    IL    WIND DAMAGE
07/22/98   LOGAN                           TREE BLOWN DOWN.
                                           FROM COUNTY ESDA.

0140 PM    CHESTNUT                  IL    WIND DAMAGE
07/22/98   LOGAN                           LARGE LIMBS DOWN...
                                           LARGE AREAS OF CORN CROP
                                           BLOWN DOWN.
                                           FROM COUNTY ESDA.

0205 PM    WAPELLA                   IL    WIND DAMAGE
07/22/98   DE WITT                         LIMBS BLOWN DOWN.
                                           FROM COUNTY ESDA.

0300 PM    TOLONO                    IL    WIND DAMAGE
07/22/98   CHAMPAIGN                       TREES AND POWER LINES
                                           BLOWN DOWN.
                                           FROM COUNTY ESDA.

0300 PM    SIDNEY                    IL    WIND DAMAGE
07/22/98   CHAMPAIGN                       TREES AND POWER LINES
                                           BLOWN DOWN. ONE TREE
                                           BLOCKING ROADWAY.
                                           FROM COUNTY ESDA.

0320 PM    DIVERNON                  IL    WIND DAMAGE
07/22/98   SANGAMON                        ALL ON THE SOUTH SIDE OF
                                           TOWN...50 FOOT TALL...
                                           3 FOOT DIAMETER TREE
                                           UPROOTED.
                                           30 FOOT TALL...20 INCH
                                           DIAMETER TREE SNAPPED OFF
                                           2 FEET ABOVE THE BASE.
                                           GRAIN BIN PICKED UP AND
                                           MOVED OFF FOUNDATION.
                                           FROM COUNTY ESDA AND
                                           SHERIFF.

0320 PM    CHRISMAN                  IL    WIND DAMAGE
07/22/98   EDGAR                           LARGE TREE LIMBS BLOWN DOWN.
                                           FROM NWS COOP OBSERVER.

0320 PM    DANVILLE                  IL    WIND DAMAGE
07/22/98   VERMILION                       2 LARGE TREES BLOWN DOWN.
                                           FROM SHERIFF.

GOETSCH
Local storm report, Jul 22, 5:15 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT           ...UPDATED...
NATIONAL WEATHER SERVICE LINCOLN IL      ...A TOTAL EVENT SUMMARY...
515 PM CDT WED JUL 22 1998

TIME(CDT)  .....CITY LOCATION..... STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0900 AM    HAVANA                    IL    WIND DAMAGE
07/22/98   MASON                           TREES AND POWER LINES
                                           DOWN IN BATH...ALONG
                                           ROUTE 78 BETWEEN BATH
                                           AND HAVANA...AND IN
                                           HAVANA.
                                           GRAIN WAGON BLOWN ACROSS
                                           ROAD IN HAVANA. HAVANA CITY
                                           DISPOSAL PLANT SHED DOORS
                                           BLOWN IN.
                                           FROM SHERIFF AND ESDA.

1130 AM    RUSHVILLE                 IL    60 MPH TSTM GUST
07/22/98   SCHUYLER                        MANY LARGE TREES AND TREE
                                           LIMBS BLOWN DOWN. POWER
                                           LINES DOWN...POWER OUT IN
                                           HALF OF TOWN. PORCH
                                           OVERHANGS DAMAGED.
                                           FROM COUNTY ESDA.

1225 PM    NEWMANSVILLE              IL    WIND DAMAGE
07/22/98   CASS                            4 TREES BLOWN DOWN.
                                           FROM MENARD COUNTY
                                           ESDA.

1244 PM    PETERSBURG                IL    WIND DAMAGE
07/22/98   MENARD                          SEVERAL LARGE TREES
                                           AND LARGE LIMBS BLOWN
                                           DOWN IN THE
                                           DOWNTOWN AREA.
                                           FROM COUNTY ESDA.

1255 PM    3 N ATHENS                IL    WIND DAMAGE
07/22/98   MENARD                          8 INCH TREE LIMBS BROKEN
                                           OFF.
                                           FROM NWS COOP OBSERVER.

0135 PM    MOUNT PULASKI             IL    WIND DAMAGE
07/22/98   LOGAN                           2 FOOT DIAMETER TREES
                                           BLOWN DOWN...AND 1 FOOT
                                           DIAMETER LIMBS RIPPED OUT
                                           OF TOPS OF TREES. POWER OUT
                                           IN A FEW HOMES IN TOWN.
                                           FROM COUNTY ESDA.

0140 PM    BEASON                    IL    WIND DAMAGE
07/22/98   LOGAN                           TREE BLOWN DOWN.
                                           FROM COUNTY ESDA.

0140 PM    CHESTNUT                  IL    WIND DAMAGE
07/22/98   LOGAN                           LARGE LIMBS DOWN...
                                           LARGE AREAS OF CORN CROP
                                           BLOWN DOWN.
                                           FROM COUNTY ESDA.

0205 PM    WAPELLA                   IL    WIND DAMAGE
07/22/98   DE WITT                         LIMBS BLOWN DOWN.
                                           FROM COUNTY ESDA.

0300 PM    TOLONO                    IL    WIND DAMAGE
07/22/98   CHAMPAIGN                       TREES AND POWER LINES
                                           BLOWN DOWN.
                                           FROM COUNTY ESDA.

0300 PM    SIDNEY                    IL    WIND DAMAGE
07/22/98   CHAMPAIGN                       TREES AND POWER LINES
                                           BLOWN DOWN. ONE TREE
                                           BLOCKING ROADWAY.
                                           FROM COUNTY ESDA.

0320 PM    DIVERNON                  IL    WIND DAMAGE
07/22/98   SANGAMON                        ALL ON THE SOUTH SIDE OF
                                           TOWN...50 FOOT TALL...
                                           3 FOOT DIAMETER TREE
                                           UPROOTED.
                                           30 FOOT TALL...20 INCH
                                           DIAMETER TREE SNAPPED OFF
                                           2 FEET ABOVE THE BASE.
                                           GRAIN BIN PICKED UP AND
                                           MOVED OFF FOUNDATION.
                                           FROM COUNTY ESDA AND
                                           SHERIFF.

0320 PM    CHRISMAN                  IL    WIND DAMAGE
07/22/98   EDGAR                           LARGE TREE LIMBS BLOWN DOWN.
                                           FROM NWS COOP OBSERVER.

0320 PM    DANVILLE                  IL    WIND DAMAGE
07/22/98   VERMILION                       2 LARGE TREES BLOWN DOWN.
                                           FROM SHERIFF.

GOETSCH
Special weather statement, Jul 22, 5:21 PM CDT, 55 minutes before
ILZ045-046-230100-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
521 PM CDT WED JUL 22 1998

...SEVERE THUNDERSTORM WATCH NUMBER 772 HAS BEEN TRIMMED...

THE FOLLOWING COUNTIES HAVE BEEN REMOVED FROM THE SEVERE
THUNDERSTORM WATCH:

CHAMPAIGN AND VERMILION.

ALTHOUGH THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THIS EVENING...
THESE ARE NOT EXPECTED TO BE SEVERE.  THE THREAT OF SEVERE WEATHER
HAS MOVED TO THE SOUTH.

GEELHART
Special weather statement, Jul 22, 5:21 PM CDT, 55 minutes before
ILZ045-046-230100-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
521 PM CDT WED JUL 22 1998

...SEVERE THUNDERSTORM WATCH NUMBER 772 HAS BEEN TRIMMED...

THE FOLLOWING COUNTIES HAVE BEEN REMOVED FROM THE SEVERE
THUNDERSTORM WATCH:

CHAMPAIGN AND VERMILION.

ALTHOUGH THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THIS EVENING...
THESE ARE NOT EXPECTED TO BE SEVERE.  THE THREAT OF SEVERE WEATHER
HAS MOVED TO THE SOUTH.

GEELHART

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 9:29 AM CDTSevere Thunderstorm WarningILXLogan, Mason, Tazewell61 min
Jul 22, 10:00 AM CDTSevere Thunderstorm WarningILXMcLean60 min
Jul 22, 11:26 AM CDTSevere Thunderstorm WarningILXSchuyler34 min
Jul 22, 11:46 AM CDTSevere Thunderstorm WarningILXCass44 min
Jul 22, 12:00 PM CDTSevere Thunderstorm WarningILXMason45 min
Jul 22, 12:27 PM CDTSevere Thunderstorm WarningILXMenard48 min
Jul 22, 1:00 PM CDTSevere Thunderstorm WarningILXLogan, Sangamon60 min
Jul 22, 1:33 PM CDTSevere Thunderstorm WarningILXDeWitt, Macon57 min
Jul 22, 1:55 PM CDTSevere Thunderstorm WarningILXPiatt50 min
Jul 22, 2:28 PM CDTSevere Thunderstorm WarningILXChampaign, Douglas62 min
Jul 22, 2:55 PM CDTSevere Thunderstorm WarningILXEdgar, Vermilion65 min
Jul 22, 4:01 PM CDTSevere Thunderstorm WarningILXEdgar34 min
Jul 22, 5:56 PM CDTSevere Thunderstorm WarningILXClark64 min
Jul 22, 6:27 PM CDTSevere Thunderstorm WarningILXJasper63 min

Nearby

Severe Thunderstorm Warnings in Illinois, 1998Every severe thunderstorm warning in 1998

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.